# SDR CA980317086

- Difficulty date: January 4, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 8,353 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23057870
- Condition: Malfunctioned
- Location: Turbine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GOVERNOR UNABLE TO MAINTAIN HIGHER POWER DEMAND WITHOUT DROOPING.
